# SDR ASOA201200517

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 7,766 hours, 5,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PASSENGER DOOR AFT DRAG ANGLE CRACKED AT THE DOOR ASSIST PULLEY BRACKET, APPROX 1.5" REFER TO DEFECT 379090 FOR REINSPECT.  R & R PAX DOOR.
